# SDR AALA20021239

- Difficulty date: August 15, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING CORROSION IN BASE OF SEAT TRACK NR 3 FROM STATION 658 TO STATION 672.  ROUTED OUT DAMAGED AREA AND INSTALLED PLUG AS REQUIRED PER AARD 53-20-00-10.  (M)
